Prolongement de mouvements holomorphes
Séminaire Bourbaki : volume 1993/94, exposés 775-789, Astérisque, no. 227 (1995), Talk no. 775, p. 7-20
@incollection{SB_1993-1994__36__7_0,
     author = {Douady, Adrien},
     title = {Prolongement de mouvements holomorphes},
     booktitle = {S\'eminaire Bourbaki : volume 1993/94, expos\'es 775-789},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {227},
     year = {1995},
     note = {talk:775},
     pages = {7-20},
     zbl = {0832.30016},
     mrnumber = {1321641},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1993-1994__36__7_0}
}
Douady, Adrien. Prolongement de mouvements holomorphes, in Séminaire Bourbaki : volume 1993/94, exposés 775-789, Astérisque, no. 227 (1995), Talk no. 775, pp. 7-20. http://www.numdam.org/item/SB_1993-1994__36__7_0/

[1] K. Astala and G. J. Martin - Holomorphic motions, Preprint University of Helsinki and University of Auckland (1993). | MR 1886611

[2] L. Bers and H. L. Royden - Holomorphic families of injections, Acta Math. 157 (1986), 259-286. | Article | MR 857675 | Zbl 0619.30027

[3] C. J. Earle and I. Kra - On holomorphic mappings between Teichmüller spaces, Contributions to Analysis, Academic Press (New York) (1974), 107- 124. | Article | MR 430319 | Zbl 0307.32016

[4] J. Hubbard - Sur les sections analytiques de la courbe universelle de Teichmüller, Mem. Am. Math. Soc. 4 (1976). | MR 430321 | Zbl 0318.32020

[5] R. Mañe, P. Sad and D. Sullivan - On the dynamics of rational maps, Ann. Sci. École Norm. Sup. 16 (1983), 193-217. | Article | Numdam | MR 732343 | Zbl 0524.58025

[6] Z. Slodkowski - Holomorphic motions and polynomial hulls, Proc. Amer. Math. Soc. 111 (1991), 347-355. | Article | MR 1037218 | Zbl 0741.32009

[7] Z. Slodkowski - Invariant extensions of holomorphic motions, Abstract N° 873-30-234 in : Abstracts of the Papers Presented to the Amer. Math. Soc. 13 (1992), 259. | Numdam | MR 1669211 | Zbl 0835.30012

[8] Z. Slodkowski - Extensions of holomorphic motions, Preprint IHES/M/ 92/96. | Numdam | MR 1354904 | Zbl 0835.30012

[9] D. Sullivan and W. P. Thurston - Extending holomorphic motions, Acta Math. 157 (1986), 243-257. | Article | MR 857674 | Zbl 0619.30026